# SDR DALA2023080206268

- Difficulty date: July 23, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 91,010 hours, 36,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 SLIDE INDICATOR LIGHT INOP FOR DOOR 2L. CORRECTIVE ACTION: REMOVED & REPLACED DOOR 2 LEFT, FWD GIRT BAR PROX SENSOR PER B757 AMM 25-66. OPS CK NORMAL. MEL & PLACARD REMOVED. (8309288)
